# SDR ASAA2019092430817

- Difficulty date: September 24, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 14,691 hours, 4,838 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Not Reported
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

GATE RETURN FOR FUEL LEAKAGE ASSOSIATED WITH MEL 28-20-01-A GROUNDED - YES. PERFORMED BITE TEST 28-15-00-740-002-A  AND TRANSFERRED AND BALANCED FUEL LOAD NO FAULTS NOTED.
